Skip to main content

Research Repository

Advanced Search

L-Series of Harmonic Maass Forms and a Summation Formula for Harmonic Lifts

Diamantis, Nikolaos; Lee, Min; Raji, Wissam; Rolen, Larry

L-Series of Harmonic Maass Forms and a Summation Formula for Harmonic Lifts Thumbnail


Authors

Min Lee

Wissam Raji

Larry Rolen



Abstract

We introduce an L-series associated with harmonic Maass forms and prove their functional equations. We establish converse theorems for these L-series and, as an application, we formulate and prove a summation formula for the holomorphic part of a harmonic lift of a given cusp form.

Journal Article Type Article
Acceptance Date Oct 21, 2022
Online Publication Date Nov 14, 2022
Publication Date 2023-09
Deposit Date Nov 18, 2022
Publicly Available Date Nov 15, 2023
Journal International Mathematics Research Notices
Print ISSN 1073-7928
Electronic ISSN 1687-0247
Publisher Oxford University Press
Peer Reviewed Peer Reviewed
Volume 2023
Issue 18
Pages 15729-15765
DOI https://doi.org/10.1093/imrn/rnac310
Keywords General Mathematics
Public URL https://nottingham-repository.worktribe.com/output/13751387
Publisher URL https://academic.oup.com/imrn/article/2023/18/15729/6827514

Files





You might also like



Downloadable Citations